# SDR DHL2007748025

- Difficulty date: October 25, 2007
- Submitted: February 18, 2008
- Operation: Air carrier
- Aircraft: N748DH
- Make and model: Boeing 727225
- Aircraft serial: 22440
- Aircraft time: 46,617 hours, 27,939 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Bs 940 S18a L
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WHEEL WELL STRINGER 18A CRACKED AT BS 940.  CUT OUT DAMAGED SECTION OF STRINGER 18A LEFT AFT OF STATION 940 NDT AREA IAW B-727 NDTM PT 6 51-00-00 FIGURE 23.  NO CRACK BEYOND CUT OUT.  FABRICATED AND INSTALLED REPAIR PARTS IAW BOEING SVC REQUEST AND REPAIR SKETCH NR 1-635344962.  MATERIAL USED: ANGLES 2 EACH 0.100" 4130 STEEL AND 1 STRAP 0.100" 4130 STEEL PO NR 627737, RADIUS FILLERS 2 EACH 0.040" 4130 STEEL PO NR 314613 ALL STEEL PARTS HEAT TREATED TO 160-180 KSI IAW BRADDOCK METAL SPECS PO NR 7307388 STRINGER REPAIR FILLER 21.5" LONG P/N 65-58488-47 PO NR 7307281.  ALL PARTS AND AREA TREATED AND PRIMED IAW B-727 SRM 51-10-2.
